# SDR DALA2024101710158

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 32,724 hours, 4,194 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3329 ON CLIMBOUT WITH APU RUNNING HAD ELECTRICAL/ CHEMICAL/BURNING ODOR IN FLIGHT DECK AND CABIN. CORRECTIVE ACTION: NO TROUBLE FOUND. REPLACED CABIN RECIRC FILTERS. BACK IN SERVICE. (0612613)
